# SDR SWIA202082051871

- Difficulty date: July 11, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 45,049 hours, 28,962 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR21R BETWEEN FS349.00 AND FS364.00 HAS CORROSION.   REMOVED AND REPLACED STGR 21R BETWEEN F.S. 349.00 AND F.S. 364.00 IAW SRM AND DWG.   MAJOR REPAIR.
